# SDR P5CA9700369

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER INSIDE LEADING EDGE OF LEFT WING AT INBOARD END OF INTERCOASTAL AT WS 270.  FABRICATED AND INSTALLED STIFFENER PER BAC SRM 51-40-03.
